# SDR USAA2013041900008

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 25,202 hours, 11,086 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A DIRTY SOCK SMELL WHEN DESCENDING INTO DSM.  WHEN ARRIVING AT GATE, TURNED ON APU BLEED AND GOT ACID SMELL IN THE FLIGHT DECK FOLLOWED BY A DIRTY SOCK SMELL IN ENTIRE CABIN.  TURNED OFF APU BLEED AND ODOR SUBSIDED.   REPLACED APU COOLING FAN IAW AMM 49-522-51-0401, OPS & LEAK CHECKED GOOD.  REPLACED BOTH O-RINGS ON APU OIL RETURN LINE FROM OIL COOLER TO GEARBOX.
